# SDR GTIA021081

- Difficulty date: September 19, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD SUPPORT BEAM CORRODED FROM STATION 160-200.  REMOVED DAMAGED FLOOR SUPPORT.  FABRICATED A NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
